Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 8

All articles in this issue are freely accessible.

On the Glauberman correspondent of a block
Yuanyang Zhou.
Proc. Amer. Math. Soc. 138 (2010), 2641-2651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644880
On the length of critical orbits of stable quadratic polynomials
Alina Ostafe and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 138 (2010), 2653-2656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644881
Fine asymptotic densities for sets of natural numbers
Mauro Di Nasso.
Proc. Amer. Math. Soc. 138 (2010), 2657-2665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644882
Finitely generated subgroups of lattices in $\mathrm{PSL}_{2}\mathbb{C}$
Yair Glasner, Juan Souto and Peter Storm.
Proc. Amer. Math. Soc. 138 (2010), 2667-2676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644883
On pseudo-Riemannian Lie algebras
Zhiqi Chen, Mingming Ren and Fuhai Zhu.
Proc. Amer. Math. Soc. 138 (2010), 2677-2685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644884
Embedding general algebras into modules
Michał M. Stronkowski and David Stanovsky.
Proc. Amer. Math. Soc. 138 (2010), 2687-2699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644885
Compression bounds for wreath products
Sean Li.
Proc. Amer. Math. Soc. 138 (2010), 2701-2714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644886
Diophantine sets of polynomials over number fields
Jeroen Demeyer.
Proc. Amer. Math. Soc. 138 (2010), 2715-2728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644887
Roots of unity and nullity modulo $n$
Steven Finch, Greg Martin and Pascal Sebah.
Proc. Amer. Math. Soc. 138 (2010), 2729-2743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644888
Well-approximated points on linear extensions of elliptic curves
Deanna M. Caveny and Robert Tubbs.
Proc. Amer. Math. Soc. 138 (2010), 2745-2754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644889
The geometry of Euclidean convolution inequalities and entropy
Dario Cordero-Erausquin and Michel Ledoux.
Proc. Amer. Math. Soc. 138 (2010), 2755-2769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644890
A global characterization of tubed surfaces in $\mathbb{C}^{2}$
Michael Bolt.
Proc. Amer. Math. Soc. 138 (2010), 2771-2777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644891
An integral equation on half space
Dongyan Li and Ran Zhuo.
Proc. Amer. Math. Soc. 138 (2010), 2779-2791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644892
Towards a quantum Galois theory for quantum double algebras of finite groups
Jiang Lining.
Proc. Amer. Math. Soc. 138 (2010), 2793-2801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644893
Schatten(-Herz) class extended Cesàro operators on Bergman spaces in the unit ball of ${\mathbf{C}}^{n}$
Zhangjian Hu and Xiaomin Tang.
Proc. Amer. Math. Soc. 138 (2010), 2803-2814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644894
Sensitive dependence on initial conditions and chaotic group actions
Fabrizio Polo.
Proc. Amer. Math. Soc. 138 (2010), 2815-2826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644895
Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential
He-Jun Sun.
Proc. Amer. Math. Soc. 138 (2010), 2827-2837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644896
The modulation mapping for magnetic symbols and operators
Marius Mantoiu and Radu Purice.
Proc. Amer. Math. Soc. 138 (2010), 2839-2852
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644897
A Paley-Wiener theorem for the Askey-Wilson function transform
Luís Daniel Abreu and Fethi Bouzeffour.
Proc. Amer. Math. Soc. 138 (2010), 2853-2862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644898
Point configurations that are asymmetric yet balanced
Henry Cohn, Noam D. Elkies, Abhinav Kumar and Achill Schürmann.
Proc. Amer. Math. Soc. 138 (2010), 2863-2872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644899
A geometric interpretation of the characteristic polynomial of reflection arrangements
Mathias Drton and Caroline J. Klivans.
Proc. Amer. Math. Soc. 138 (2010), 2873-2887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644900
A generalization of Cartan’s theorem on isoparametric cubics
Vladimir G. Tkachev.
Proc. Amer. Math. Soc. 138 (2010), 2889-2895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644901
Metrics of constant scalar curvature conformal to Riemannian products
Jimmy Petean.
Proc. Amer. Math. Soc. 138 (2010), 2897-2905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644902
On holomorphic isometric embeddings of the unit disk into polydisks
Sui-Chung Ng.
Proc. Amer. Math. Soc. 138 (2010), 2907-2922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644903
Number of least area planes in Gromov hyperbolic $3$-spaces
Baris Coskunuzer.
Proc. Amer. Math. Soc. 138 (2010), 2923-2937
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644904
Borel oracles. An analytical approach to constant-time algorithms
Gábor Elek and Gábor Lippner.
Proc. Amer. Math. Soc. 138 (2010), 2939-2947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644905
Joining up to the generalized high degrees
Philip Ellison and Andrew E. M. Lewis.
Proc. Amer. Math. Soc. 138 (2010), 2949-2960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644906
Uniformizing ladder system colorings and the rectangle refining property
Teruyuki Yorioka.
Proc. Amer. Math. Soc. 138 (2010), 2961-2971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644907
Smoothability of $\mathbb{Z}×\mathbb{Z}$-actions on 4-manifolds
Nobuhiro Nakamura.
Proc. Amer. Math. Soc. 138 (2010), 2973-2978
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644908
Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov’s potential density
Dikran Dikranjan and Dmitri Shakhmatov.
Proc. Amer. Math. Soc. 138 (2010), 2979-2990
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644909
Reconstructing a totally disconnected groupoid from its ample semigroup
R. Exel.
Proc. Amer. Math. Soc. 138 (2010), 2991-3001
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2644910
One-dimensional reduction of multidimensional persistent homology
Francesca Cagliari, Barbara Di Fabio and Massimo Ferri.
Proc. Amer. Math. Soc. 138 (2010), 3003-3017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644911
Erratum to “A note on resolution of rational and hypersurface singularities”
D. A. Stepanov.
Proc. Amer. Math. Soc. 138 (2010), 3019-3020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644912
A correction to “Adjugates in Banach algebras”
R. M. Brits.
Proc. Amer. Math. Soc. 138 (2010), 3021-3024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2644913